# SDR ABXA050095

- Difficulty date: April 18, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 45,576 hours, 37,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AM CHECK, FOUND EMERGENCY LIGHT WOULD NOT STAY ON FOR MORE THAN 5 MINUTES.  SWAPPED BATTERIES, NO HELP.  CHECKED VOLTAGE AT CHARGER IAW AMM 33-51-07-2, CHECKED GOOD.  CHARGED BATTERIES FOR MORE THAN 4 HOURS.  OPS CHECKED GOOD.
